Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from Ostero Arthritis, on Moveon P, Bio-D3 Fem, Dura joint GM. Any side effects of Moveon P ?

I am 54 years old female suffering from Ostero Arthiritis from past 3-4years. I am consuming Movon P as pain killer along with Bio-D3 Fem ( Vitamin D ) and Dura joint GM for past 2 years. The above provides good relief against the pain. Now, I have been informed that Moveon P should not be taken for long as it has adverse side-effects. Thus, I Switched to Dolonex DT 20 mg. Since then I am feeling headache and drowsiness. Please suggest should I continue with the Moveon P or any other substitute.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  532
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you hav not mentioned OA of which joint. Any how treatment depends upon type of joint, level of damage , level of osteoporosis, presence of deformity.
Any how your stress is on use of Moveon P. and dolonex. Pl take care and regular check up as all NSAIDs are not good for long term use. Substitute can be suggested after your clinical check up and investigations.

this is brief answer to your problem as explained

Dr Niraj garg
Answered: Thu, 6 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor